# SDR RAIA960605

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Part number: 94959411
- Condition: Out Of Adjust
- Location: Right
- Part time: 1,185 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7372 - RIGHT TORQUE DROPPED 20 PERCENT AND STABILIZED.  MAINTENANCE ADJUSTED RIGHT TTL COMPUTER.  PERFORMED GROUND RUNS, OPS CHECK GOOD.  (M)
